Translator Disclaimer
December, 1982 Adapting for Heteroscedasticity in Linear Models
Raymond J. Carroll
Ann. Statist. 10(4): 1224-1233 (December, 1982). DOI: 10.1214/aos/1176345987

Abstract

In a heteroscedastic linear model, it is known that if the variances are a parametric function of the design, then one can construct an estimate of the regression parameter which is asymptotically equivalent to the weighted least squares estimate with known variances. We show that the same is true when the only thing known about the variances is that they are determined by an unknown but smooth function of the design or the mean response.

Citation

Download Citation

Raymond J. Carroll. "Adapting for Heteroscedasticity in Linear Models." Ann. Statist. 10 (4) 1224 - 1233, December, 1982. https://doi.org/10.1214/aos/1176345987

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0571.62058
MathSciNet: MR673657
Digital Object Identifier: 10.1214/aos/1176345987

Subjects:
Primary: 62J05
Secondary: 62G35

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top